Existence of periodic solutions of a system of three differential operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1968), pp. 75-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_6_a9,
author = {I. Z. Manevich},
title = {Existence of periodic solutions of a~system of three differential operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--76},
year = {1968},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_6_a9/}
}
I. Z. Manevich. Existence of periodic solutions of a system of three differential operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1968), pp. 75-76. http://geodesic.mathdoc.fr/item/IVM_1968_6_a9/